Semi-invariant submanifolds of a Sasakian space form
Colloquium Mathematicum, Tome 48 (1984) no. 2, pp. 229-240
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Aurel Bejancu 1 ; Neculai Papaghiuc 1
@article{10_4064_cm_48_2_229_240,
author = {Aurel Bejancu and Neculai Papaghiuc},
title = {Semi-invariant submanifolds of a {Sasakian} space form},
journal = {Colloquium Mathematicum},
pages = {229--240},
year = {1984},
volume = {48},
number = {2},
doi = {10.4064/cm-48-2-229-240},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-48-2-229-240/}
}
TY - JOUR AU - Aurel Bejancu AU - Neculai Papaghiuc TI - Semi-invariant submanifolds of a Sasakian space form JO - Colloquium Mathematicum PY - 1984 SP - 229 EP - 240 VL - 48 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-48-2-229-240/ DO - 10.4064/cm-48-2-229-240 LA - en ID - 10_4064_cm_48_2_229_240 ER -
Aurel Bejancu; Neculai Papaghiuc. Semi-invariant submanifolds of a Sasakian space form. Colloquium Mathematicum, Tome 48 (1984) no. 2, pp. 229-240. doi: 10.4064/cm-48-2-229-240
Cité par Sources :